# SDR PLGA970203B

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Breaker
- Condition: Tripped
- Location: Anti-Skid System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4371 - AFTER TAKEOFF, THE OUTBOARD ANTI-SKID CIRCUIT BREAKER OPEN AND WOULD NOT RESET.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET CIRCUIT BREAKER AND RAN OPERATIONAL CHECK ON SYSTEM.  PROBLEM COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.  (M)
